http://dx.doi.org/10.1137/070703557">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

An LQP-based decomposition method for solving a class of variational inequalities

Language

English

Abstract

The alternating direction method (ADM) is an influential decomposition method for solving a class of variational inequalities with block-separable structures. In the literature, the subproblems of the ADM are usually regularized by quadratic proximal terms to ensure a more stable and attractive numerical performance. In this paper, we propose to apply the logarithmicquadratic proximal (LQP) terms to regularize the ADMsubproblems, and thus develop an LQP-based decomposition method for solving a class of variational inequalities. Global convergence of the new method is proved under standard assumptions. © 2011 Society for Industrial and Applied Mathematics.

Keywords

Alternating direction method, Complementarity problem, Logarithmic-quadratic proximal method, System of nonlinear equations, Variational inequality

Publication Date

2011

Source Publication Title

SIAM Journal on Optimization

Volume

21

Issue

4

Start Page

1309

End Page

1318

Publisher

Society for Industrial and Applied Mathematics

ISSN (print)

10526234

ISSN (electronic)

10957189

This document is currently not available here.

Share

COinS